Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Knowledge=Power=Life
Apr 20, 2005

Dear Dr. Young...I'd like to share my recent success account of sarting treatment with HAART. Following an early stage KS diagnosis five months ago, I immediately began my very first regimen. Until then I had been apparently asymptomatic since my HIV diagnosis only one year earlier, having tested negative in 12 month consecutive prior periods. My numbers were 115,000VL, 355CD4, 21% upon commencement of treatment. Since then, the benefits of HAART have outweighed my initial apprehension and fears of possible med side effects. I'm very pleased to report that within five months of treatment with Norvir, Truvada and Reyataz, my counts have stabilized at Undetectable VL (below 50), 635CD4, 25% in addition to the apparent resolve of KS lesions. The icing on the cake is that side effects have been extremely minimal and fleeting at the worst, far under-reaching my basic fears. Realizing the aggressive course of my infection thus far, I expect future control of my case to be challenging. However, with HAART working for me now, my outlook and hope for continued better health is the best I've had! The relief from seeing my numbers decline has given me some peace of mind! More than once I've solicited yours and other experts' sage advice from thebody.com. The knowlege I've acquired from your council has helped propell me forward and shape my treatment decisions. Thank you for your valuable resource, Dr. Young...I appreciate your time!

Response from Dr. Young

Thanks for your comments and for sharing your positive story. BY



Previous
Abacavir Hypersensitivity - URGENT
Next
Phosphatidyl Choline

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement